# SDR SWAA2021050663746

- Difficulty date: April 12, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;R2 CREASE BEAM CORRODED AROUND FASTNER HOLES STA 967-986 RBL 52 WL 208 / PASSENGER CABIN FLOOR STRUCTURE R2 CREASE BEAM REPLACED ON WORK CARD Y253141 SAME FINDING # 24006
